# SDR SWAA2022032882645

- Difficulty date: March 11, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL OUTER SURFACE HAS SEVERAL DELAMINATIONS / [01] IDENTIFIED PANEL 194CL MATERIAL IAW SRM 53-60-70-0I-1 FIG 2 ITEM 6. FOUND DELAMINATIONS TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 STEP 4A(6). DAMAGE IS TO BE REPAIRED IAW SRM 51-70-05-2R-2 AS DIRECTED BY SRM 53-60-70-2R-1 STEP 4D TABLE 201.   REMOVED DAMAGE FROM 4 AREAS APPROXIMATELY 1' DIAMETER AND PARTIAL CORE DEPTH. NO CONTAMINATION NOTED PER SRM 51-70-05-2R-2 STEPS 4A.-4C.;[02] VALIDATED REPAIR PER SRM 51-70-05-2R-2;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 51-70-05-2R-2;[04] FILLED DISCREPANT OPEN CORE AREAS WITH BMS 5-28 TYPE 7 LOT # AK1GP5868K PER SRM 51-70-05-2R-11 STEP 4A. APPLIED AT 12:30PM 03/14/2022.;[05] CURED POTTING COMPOUND BMS 5-28 TYPE 7 LOT # AK1GP5868K AND SANDED REPAIR AREAS PER SRM 51-70-05-2R-11 STEP 4.B-4.D.   CLEANED REPAIR AREA AND PREPARED ADHESIVE FILM BMS5-129 TY2 GR05 LOT# 1483751-1 AND REPAIR PLIES BMS 8-79 CL3 ST120 LOT# 1482277-1 PER SRM 51-70-05-2R-2 STEPS 4F-4G.;[06] INSTALLED REPAIR PLIES TO REPAIR AREAS; AND INSTALLED VACCUUM BAG SYSTEM; LEAK CHECKED GOOD USING VACUUM GAUAGE ID: ATS2545 SN: 542505520; AND CURED USING HEATCON BONDER ID: ATS883 SN: 15112530 PER SRM 51-70-05-2R-2 STEPS 4.G-4.I.
